MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-34
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a femoral transcatheter aortic valve implantation procedure, the first valve was positioned at a 3 millimeter (mm) implant depth at 80% deployment, and upon paddle release the valve dislodged up above the annulus.The valve was snared to the ascending aorta.A second transcatheter aortic valve was implanted valve-in-valve.
 
Additional Manufacturer Narrative
Continuation of d10:  product id l-evolutfx-34 (lot: 0013171837); product type: 0195-heart valves; product id d-evolutfx-34 (lot: 0013318966); product type: 0195-heart valves; a.Select patient information cannot be included in the regulatory report due to regional privacy regulations.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50082718
Report Number9617601-2026-04766
Device Sequence Number21418219
Product Code NPT
UDI-Device Identifier00763000716158
UDI-Public(01)00763000716158(17)271105(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVFXPLUS-34
Device Catalogue NumberEVFXPLUS-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/05/2026
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale